×

A note on the exponential \(G\)-martingale. (English) Zbl 1291.60074

Summary: We get the exponential \(G\)-martingale theorem with the Kazamaki condition and tell a distinct difference between the Kazamaki’s and Novikov’s criteria with an example.

MSC:

60G15 Gaussian processes
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Peng, S., Nonlinear expectations and stochastic calculus under uncertainty, preprint
[2] Peng, S., G-Expectation, G-Brownian Motion and Related Stochastic Calculus of Itô Type (2007), Berlin, Germany: Springer, Berlin, Germany · Zbl 1131.60057
[3] Xu, J.; Shang, H.; Zhang, B., A Girsanov type theorem under \(G\)-framework, Stochastic Analysis and Applications, 29, 3, 386-406 (2011) · Zbl 1225.60115
[4] Denis, L.; Hu, M.; Peng, S., Function spaces and capacity related to a sublinear expectation: application to \(G\) motion paths, Potential Analysis, 34, 2, 139-161 (2011) · Zbl 1225.60057
[5] Hu, M.-S.; Peng, S.-G., On representation theorem of \(G\)-expectations and paths of \(G\)-Brownian motion, Acta Mathematicae Applicatae Sinica, 25, 3, 539-546 (2009) · Zbl 1190.60043
[6] Li, X.; Peng, S., Stopping times and related Itô’s calculus with \(G\) Brownian motion, Stochastic Processes and their Applications, 121, 7, 1492-1508 (2011) · Zbl 1225.60088
[7] Kazamaki, N., Continuous Exponential Martingales and BMO, 1579 (1994), Berlin, Germany: Springer, Berlin, Germany · Zbl 0806.60033
[8] Song, Y., Properties of hitting times for G-martingales and their applications, Stochastic Processes and Their Applications, 121, 8, 1770-1784 (2011) · Zbl 1231.60054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.